We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
So, we DTD on Monday and Wednesday and I O'd Wed/Thurs. Now I've had a bad headache ever since Thursday afternoon. Usually I take two Tylenol pills and the headache is gone within 20 minutes, but I've been hesitant to take pills now that I *could* be pregnant. But I might need to if the headache continues or gets worse. What do you think - can I take medicine? I've heard Tylenol is safe for short periods of time...
PS. My temp has been up for three days now - is that normal? Is it supposed to go back down after O'ing?